# SDR SWAA2022022264019

- Difficulty date: January 13, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W LOWER TRAILING EDGE WIGGLE PLATE AT ORSS 261 CRACKED / REMOVED AND REPLACED R/W LOWER T/E WIGGLE PLATE @ ORSS 261 PER SRM 51-40-02-0G-0 AND IPC 57-50-00-30
